Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Persisting redness on the butt crack, taken diflucan, used gold bond body powder. Is it skin infection?

my butt crack has been really red for about 3 weeks now. i went to my gyno and he prescribed 2 rounds of diflucan for a yeast infection of the butt. after about a week, the burning that i had in my crack while showering went down alot, but it was still really red down there. i went back to my gyno and he told me it could be a bad case of chaffing. he just told me to use gold bond body powder and it should help get the redness away. its been 5 days and it still looks pretty red. i want to know what this is-could this be something else like a skin infection? thank you.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi persistent redness of buttock cracks can be tinea is due to superficial can be treated by flucanazole weekly once for four weeks and application of fintop ointment twice daily can cure the condition.use candid dusting powder yo decrease sweating and inturn prevent recurrences
Answered: Fri, 1 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor